MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HBC II; HEPATITIS B TEST (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ROCHE DIAGNOSTICS ELECSYS ANTI-HBC II; HEPATITIS B TEST (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Catalog Number 07374160160
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event occurred on a cobas e 602 analyzer ((b)(6)).The investigation determined that the elecsys anti-hbc ii assay performed within specifications.A review of quality control, calibration, and alarm data did not identify any issues.However, the investigation was limited as no sample material was available for further analysis.The negative percent agreement for the elecsys anti-hbc ii assay with non-hbv-infected status was 98.4% (601/611) with a 95% confidence interval of 97.0¿99.2%, indicating that false positive results can occur.A definitive conclusion regarding the discrepant results could not be determined due to insufficient information about the assay used at labcorp.
 
Event or Problem Description
The initial reporter alleged discrepant reactive results with the anti-hbc g2 elecsys assay on the cobas 8000 - cobas e 602 module when compared to results from a competitor assay.On (b)(6)2019, the sample was initially tested on a cobas e 801 analyzer and generated a result of 0.559 coi (reactive).On (b)(6)2019, the same sample was tested at quest diagnostics and resulted as non-reactive.On (b)(6)2019, the sample was re-tested on both the cobas e 602 module and the cobas e 801 analyzer, with both systems generating reactive results.On (b)(6)2019, the sample was tested at labcorp and resulted as non-reactive.

Brand Name
ELECSYS ANTI-HBC II
Common Device Name
HEPATITIS B TEST (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23064144
Report Number1823260-2025-02909
Device Sequence Number18653112
Product Code LOM
UDI-Device Identifier07613336142295
UDI-Public07613336142295
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Catalogue Number07374160160
Device Lot Number38761000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2019
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown